Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

What causes body rashes, facial pimples and spotting post C-section delivery?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 12456 Questions
Question
I have been under gone c section delivery on XXXXXXX 7th 2017. After that I haven't get my regular periods but from August itself I find spotting between the dates of 6 - 9 in every month. My query is , i have rashes compliant on my biceps and also my body got heated up so that I am getting big pimples on my face recently. In between that suddenly I find spotting also there. What is the reason for these , what is the remedy for this, I have to travel to a temple which 180km away from place.!?
Posted Thu, 9 Nov 2017 in Women's Health
 
 
Answered by Dr. Rakhi Tayal 51 minutes later
Brief Answer:
Can be due to breast feeding.

Detailed Answer:
Hello,
Thanks for trusting us with your health concern.
The intermittent spotting instead of a proper period is due to the breast feeding and other hormonal changes that take place after the childbirth. To avoid this spotting you can start with a regular contraceptive pill. The rashes on biceps can be due to allergy and dermatitis. A dermatologist can help you in this regard. Pimples on the face and feeling hot can be related to the hormonal changes. The regular periods will resume once you stop the breast feeding.
Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal
Above answer was peer-reviewed by
 
Follow-up: What causes body rashes, facial pimples and spotting post C-section delivery? 10 minutes later
Doctor, please tell me that can I travel about 180km distance?
Will these hormonal changes reflect on my baby?
I am confused because she is also pooping about 3-4 times from last 2 days...
Is my LO in safezone?
 
 
Answered by Dr. Rakhi Tayal 9 hours later
Brief Answer:
Nothing worrisome.

Detailed Answer:
Hello.
Thanks for writing again.
You can travel in case you and your baby feel normal and healthy.
The hormone changes will not reflect on your baby. No need to worry. Do consult a pediatrician regarding the frequent stools as proper medicine can be started only after a direct examination.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor